Good Morning Practitioners of Bliss,
It has come to my attention that several of you (and you know who you are) are engaging in the dangerous practice of snorting Percocet. While I certainly don’t condone this activity I do understand the need to get high. “Snorting Whiskey and drinking Cocaine” was a popular song back in the day, but never thought it would be taken literally. One’s nasal passages and olfactory system are highly sensitive and should only be used to sniff out pheromones or plots on one’s life. As a public service to the two or three of you reading this drifting cloud, I’ve copied a short information sheet and outlined the more salient points:
Special warnings about Percocet
You should take Percocet cautiously and according to your doctor’s instructions, as you would take any medication containing a narcotic. If you have ever had a problem with alcohol addiction, make sure your doctor is aware of it.
If you have experienced a head injury, consult your doctor before taking Percocet. The effects of Percocet may be stronger for people with head injuries, and using it may delay recovery.
If you have stomach problems, such as an ulcer, check with your doctor before taking Percocet. Percocet may hide the symptoms of stomach problems, making them difficult to diagnose and treat.
If you have ever had liver, kidney, thyroid gland, or Addison’s disease (a disease of the adrenal glands), difficulty urinating, or an enlarged prostate, consult your doctor before taking Percocet.
Elderly people or those in a weakened condition should take Percocet cautiously.
This drug may impair your ability to drive a car or operate potentially dangerous machinery. Do not participate in any activities that require full alertness if you are unsure about the drug’s effect on you.
Possible food and drug interactions when taking Percocet
Alcohol may increase the sedative effects of Percocet. You should not take Percocet with alcohol.
If Percocet is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining Percocet with the following:
Other narcotic painkillers
Sedatives such as phenobarbital
A severe overdose of Percocet can be fatal. If you suspect an overdose, seek medical help immediately.
Symptoms of Percocet overdose may include:
Bluish skin, eyes or skin with yellow tone, cold and clammy skin, decreased or irregular breathing (ceasing in severe overdose), extreme sleepiness progressing to stupor or coma, heart attack, low blood pressure, muscle weakness, nausea, slow heartbeat, sweating, vague bodily discomfort, vomiting